{"date_updated":"2021-01-12T06:52:29Z","date_created":"2018-12-11T11:44:59Z","intvolume":" 493","year":"2009","volume":493,"title":"Solubility of Fermat equations","publist_id":"7753","quality_controlled":0,"date_published":"2009-01-01T00:00:00Z","publication_status":"published","month":"01","citation":{"apa":"Browning, T. D., & Dietmann, R. (2009). Solubility of Fermat equations. In Quadratic Forms - algebra, arithmetic and geometry (Vol. 493, pp. 99–106). American Mathematical Society. http://dx.doi.org/10.1090/conm/493","mla":"Browning, Timothy D., and Rainer Dietmann. “Solubility of Fermat Equations.” Quadratic Forms - Algebra, Arithmetic and Geometry, vol. 493, American Mathematical Society, 2009, pp. 99–106, doi:http://dx.doi.org/10.1090/conm/493.","short":"T.D. Browning, R. Dietmann, in:, Quadratic Forms - Algebra, Arithmetic and Geometry, American Mathematical Society, 2009, pp. 99–106.","ista":"Browning TD, Dietmann R. 2009.Solubility of Fermat equations. In: Quadratic Forms - algebra, arithmetic and geometry. Contemporary Mathematics, vol. 493, 99–106.","chicago":"Browning, Timothy D, and Rainer Dietmann. “Solubility of Fermat Equations.” In Quadratic Forms - Algebra, Arithmetic and Geometry, 493:99–106. American Mathematical Society, 2009. http://dx.doi.org/10.1090/conm/493.","ama":"Browning TD, Dietmann R. Solubility of Fermat equations. In: Quadratic Forms - Algebra, Arithmetic and Geometry. Vol 493. American Mathematical Society; 2009:99-106. doi:http://dx.doi.org/10.1090/conm/493","ieee":"T. D. Browning and R. Dietmann, “Solubility of Fermat equations,” in Quadratic Forms - algebra, arithmetic and geometry, vol. 493, American Mathematical Society, 2009, pp. 99–106."},"doi":"http://dx.doi.org/10.1090/conm/493","alternative_title":["Contemporary Mathematics"],"status":"public","abstract":[{"lang":"eng","text":"The arithmetic of ternary diagonal equation is considered for degree d >1, with the outcome that the set of coefficients for which the equation admits a non-zero integer solution is shown to have density zero."}],"_id":"168","page":"99 - 106","main_file_link":[{"url":"https://arxiv.org/abs/0805.3354","open_access":"0"}],"day":"01","author":[{"orcid":"0000-0002-8314-0177","id":"35827D50-F248-11E8-B48F-1D18A9856A87","last_name":"Browning","full_name":"Timothy Browning","first_name":"Timothy D"},{"last_name":"Dietmann","full_name":"Dietmann, Rainer","first_name":"Rainer"}],"publisher":"American Mathematical Society","publication":"Quadratic Forms - algebra, arithmetic and geometry","type":"book_chapter","extern":1}